Free Shipping

Catalogue Out Now

CLOSE
We will get back to you as soon as stock arrives...
SALE

More Views

CLOSE
CHECK STORE STOCK

Please enter your postcode below to find your local store:

  • Address:
    Phone:

* Please contact the store to confirm the availability of this product.

Codral PE Day & Night Tablets 24 Pack

CRK - 104973

$9.99

Quick Overview

New formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.
Description
New formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.
Directions
Adults and children 12 years and over: Two DAY tablets in the morning, two DAY tablets in the afternoon and two NIGHT tablets at bedtime.

Maximum 4 a day and 2 night tablets in 24 hours.

When to stop:
Adults: After a few days.
Children: After 48 hours except on medical advice.
Ingredients
Each tablet contains:
DAY: Paracetamol 500mg, Codeine Phosphate 9.5mg and Phenylephrine Hydrochloride 5mg.
NIGHT: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg.
(Phenylephrine replaces Pseudoephedrine).
Warnings
Do not use:
For children under 12 years.
If you have taken paracetamol.
If you have taken antihistamines.
If carton seal is broken or missing or if tablet foil is broken.

Ask your doctor before use:
If you have high blood pressure.
If you are taking anti-depressants.
If you have heart problems.
If you are pregnant.

If symptoms persist, see your doctor.

Phenylephrine may cause sleeplessness in some people.
Night tablets only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or got to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Product Reviews

Works great!

1 August 2016, by

Peter

I get running nose and sneezing during winter and this has helped.

YOU ARE reviewing: Codral PE Day & Night Tablets 24 Pack

  •  
    1 star
    2 stars
    3 stars
    4 stars
    5 stars
    Rating
  • Reload captcha